ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Об U(ε)- множествах полной меры для системы Уолша

Бахшецян, А. В. (1981) Об U(ε)- множествах полной меры для системы Уолша. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (5). pp. 431-443. ISSN 00002-3043

[img]
Preview
PDF
Download (1622Kb) | Preview
    Item Type: Article
    Additional Information: Ուոլշի սիստեմի համար լրիվ չափի U(ε)- բազմությունների մասին։ On the U(ε)-sets of full measure for Walsh system.
    Uncontrolled Keywords: Բախշեցյան Ա. Վ., Bakhshetzian A. V.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 14 Feb 2013 15:43
    Last Modified: 20 Feb 2013 10:36
    URI: http://mathematics.asj-oa.am/id/eprint/1582

    Actions (login required)

    View Item